| Model Number |
02.12.0214FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 december 2022: lot 189038: (b)(4) items manufactured and released on (b)(6) 2019.Expiration date: 2024-02-19.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2016.Subsequently, the patient came in for a post-op appointment, reporting pain after falling.The surgeon observed that the patient had a loose and subsided tibia.The surgeon revised the tibial tray and insert on (b)(6) 2022.Presently, at about 11 months from primary the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and poly swap and the surgery was completed successfully.